MAUDE Adverse Event Report: RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.; CATHETER, INTRAVASCULAR, DIAGNOSTIC

RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the involved glidecath was used intra-operative.They were doing a contra lateral retrograde access for a diagnostic angiogram of the lower extremity.They accessed the right and were going up the aortic bifurcation and to the other side.Advancing the wire first, then the catheter, and when the doctor was advancing over the bifurcation the front end detached from the second half.The catheter broke in two pieces and then the doctor had to snare the distal end to remove from the patient body.The patient was fine and was in stable condition.There was no blood loss.There is not a direct allegation.

Brand Name
RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12041605
Report Number2243441-2021-00024
Device Sequence Number3870625
Product Code DQO
UDI-Device Identifier04987350772190
UDI-Public04987350772190
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
Report Date (Section F) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberN/A
Device Catalogue NumberRF*ZV9410GA
Device Lot Number200609
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/04/2021
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer06/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZ
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA06/22/2021